# SDR JIKA2015120101

- Difficulty date: December 1, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N68TA
- Make and model: Beech C-99
- Aircraft serial: U177
- Aircraft time: 23,845 hours, 35,536 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 1153800025
- Part serial: 1963
- Condition: Faulty
- Location: Power Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE PILOT SELECTED THE LG HANDLE TO THE EXTEND POSITION, THE LG WOULD NOT EXTEND & THE TIME DELAY RELAY CB POPPED.  THE PILOT TRIED TO RESET THE CB WITH THE SAME RESULTS.  THE PILOT PERFORMED A MANUAL EXTENSION OF THE LG & RECEIVED A THREE GREEN DOWN & LOCKED INDICATION.  THE PILOT DIVERTED & LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED A FAULTY HYD POWER PACK ELEC MOTOR.  REPLACED THE HYD POWER PACK ELEC MOTOR & PERFORMED OPERATIONAL CHECKS.  ALL CHECKS WERE NORMAL.
